# SDR ASAA2022121041096

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 3,499 hours, 1,007 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 017073
- Condition: Failed
- Part time: 3,530 hours, 1,017 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH F/D SELECTED TO FO SIDE RECEIVED SINGLE FMC OPERATION MSG FO LOST COMMAND BARS, AND A/P WENT TO CWS PITCH AND ROLL VTK WAS DISPLAYED ON FO'S DISPLAY THIS LASTED FOR A COUPLE OF MINUTES THEN SYSTEM SEEMED TO RECOVER NORMAL OPS. GROUNDED - YES. REMOVED AND INSTALLED NEW #2 FMC COMPUTER REF B737-9 AMM 34-61-02/401. XLOADE4D SW FROM LEFT TO RT SIDE. ACCOMPLISHED INSTALL TEST PER STE F OF AMM 34-61-02. SYS OPS NML.
